Alert archive / New Jersey / Gale Warnings in 2013
Gale Warning 26, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Nov 9, 2013, 4:04 PM EST. It took effect at Nov 10, 2013, 12:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2013, 4:04 PM EST (21:04 UTC)
- In effect from
- Nov 10, 2013, 12:00 PM EST
- Expired
- Nov 11, 2013, 12:56 AM EST
- In force
- 13 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
358 WHUS71 KPHI 092104 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 PM EST SAT NOV 9 2013 ANZ450>452-101015- /O.CON.KPHI.SC.Y.0088.131110T0000Z-131110T1700Z/ /O.UPG.KPHI.GL.A.0012.131110T1700Z-131111T0600Z/ /O.NEW.KPHI.GL.W.0026.131110T1700Z-131111T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 404 PM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... ...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 1 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. * TIMING...ROUGHEST CONDITIONS WILL OCCUR SUNDAY MID AFTERNOON THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-101015- /O.EXT.KPHI.SC.Y.0088.131110T0000Z-131110T1700Z/ /O.NEW.KPHI.GL.W.0026.131110T1700Z-131111T0600Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 404 PM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... ...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 1 AM EST MONDAY. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. * TIMING...ROUGHEST CONDITIONS WILL OCCUR SUNDAY MID AFTERNOON THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-101015- /O.CON.KPHI.SC.Y.0088.131110T0000Z-131111T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 404 PM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST MONDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
694 WHUS71 KPHI 100233 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 933 PM EST SAT NOV 9 2013 ANZ450>455-101200- /O.CON.KPHI.SC.Y.0088.000000T0000Z-131110T1700Z/ /O.CON.KPHI.GL.W.0026.131110T1700Z-131111T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 933 PM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 1 AM EST MONDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. * TIMING...ROUGHEST CONDITIONS WILL OCCUR SUNDAY MID AFTERNOON THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-101200- /O.CON.KPHI.SC.Y.0088.000000T0000Z-131111T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 933 PM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS71 KPHI 100825 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EST SUN NOV 10 2013 ANZ450>455-102130- /O.CON.KPHI.SC.Y.0088.000000T0000Z-131110T1700Z/ /O.CON.KPHI.GL.W.0026.131110T1700Z-131111T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 AM EST SUN NOV 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 1 AM EST MONDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET. * TIMING...ROUGHEST CONDITIONS WILL OCCUR SUNDAY MID AFTERNOON THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-102130- /O.CON.KPHI.SC.Y.0088.000000T0000Z-131111T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 325 AM EST SUN NOV 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
565 WHUS71 KPHI 102100 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EST SUN NOV 10 2013 ANZ450>455-110600- /O.CON.KPHI.GL.W.0026.000000T0000Z-131111T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EST SUN NOV 10 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET. * TIMING...ROUGHEST CONDITIONS WILL OCCUR THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-110600- /O.CON.KPHI.SC.Y.0088.000000T0000Z-131111T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 400 PM EST SUN NOV 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
138 WHUS71 KPHI 110218 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 918 PM EST SUN NOV 10 2013 ANZ452>455-111200- /O.CAN.KPHI.GL.W.0026.000000T0000Z-131111T0600Z/ /O.EXB.KPHI.SC.Y.0088.000000T0000Z-131111T1200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 918 PM EST SUN NOV 10 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...WINDS WILL REMAIN GUSTY OVERNIGHT AND THEN SUBSIDE TOWARDS DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-110600- /O.CON.KPHI.GL.W.0026.000000T0000Z-131111T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 918 PM EST SUN NOV 10 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. * TIMING...ROUGHEST CONDITIONS WILL OCCUR THROUGH THIS EVENING. WINDS WILL DIMINISH BACK TO SMALL CRAFT CRITERIA FOR AWHILE AFTER THE GALE EXPIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-111200- /O.EXT.KPHI.SC.Y.0088.000000T0000Z-131111T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 918 PM EST SUN NOV 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
745 WHUS71 KPHI 110547 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1247 AM EST MON NOV 11 2013 ANZ450-451-110700- /O.EXP.KPHI.GL.W.0026.000000T0000Z-131111T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1247 AM EST MON NOV 11 2013 ...GALE WARNING WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... WHILE THERE COULD STILL BE A FEW GUSTS OVER 34 KNOTS...THE GENERAL TREND OF DIMINISHING WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. THE GALE WARNING WILL THEREFORE BE ALLOWED TO EXPIRE AT 1 AM. $$ ANZ430-431-452>455-111200- /O.CON.KPHI.SC.Y.0088.000000T0000Z-131111T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1247 AM EST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...WINDS WILL REMAIN GUSTY OVERNIGHT AND THEN SUBSIDE TOWARDS DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
582 WHUS71 KPHI 110556 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1256 AM EST MON NOV 11 2013 ANZ450-451-111200- /O.CAN.KPHI.GL.W.0026.000000T0000Z-131111T0600Z/ /O.EXA.KPHI.SC.Y.0088.000000T0000Z-131111T1200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1256 AM EST MON NOV 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE GALE WARNING HAS EXPIRED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 34 KT. * SEAS...2 TO 4 FEET. * TIMING...WINDS WILL REMAIN GUSTY OVERNIGHT AND THEN SUBSIDE TOWARDS DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-452>455-111200- /O.CON.KPHI.SC.Y.0088.000000T0000Z-131111T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1256 AM EST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...WINDS WILL REMAIN GUSTY OVERNIGHT AND THEN SUBSIDE TOWARDS DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Nov 9, 3:54 PM EST, 10 minutes earlier.
Area forecast discussion, Nov 9, 3:54 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EST SAT NOV 9 2013
.SYNOPSIS...
A HIGH PRESSURE SYSTEM OFF THE DELMARVA PENINSULA WILL MOVE FARTHER
OFFSHORE TONIGHT. A COLD FRONT WILL CROSS THE REGION ON SUNDAY,
FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE SLIDING ACROSS THE SOUTHERN
MID ATLANTIC ON MONDAY. A STRONGER COLD FRONT WILL CROSS THE AREA
EARLY TUESDAY. A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL THEN
SLOWLY BUILD EAST ON WEDNESDAY AND REACH THE OHIO VALLEY ON THURSDAY.
THE HIGH PRESSURE SYSTEM WILL GRADUALLY MOVE ACROSS THE APPALACHIANS
ON FRIDAY BEFORE REACHING THE EAST COAST ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE SFC HIGH PRES RIDGE HAS SHIFTED OFF THE MID-ATLANTIC COAST AND
PRESSURE IS FALLING ACROSS THE REGION AHEAD OF A LARGE AREA OF LOW
PRES MOVING EWD ACROSS THE GRTLKS. IN RESPONSE WINDS HAVE PICKED UP
OUT OF THE SSW. WINDS ARE SHOWING A LITTLE GUSTINESS BUT GUSTS
SHOULD END BY SUNDOWN AS THE SFC COOLS/DE-COUPLES. MID-LVL WARM
ADVCTN CLOUDS ARE SPREADING EWD ACROSS PA BUT AREAS GENLY S OF PHL
SHOULD SEE ABUNDANT SUNSHINE FOR THE REST OF THE AFTN.
WINDS ALOFT WILL INCREASE OVERNIGHT AND MAINTAIN SOME LIGHT SW SFC
FLOW BUT MOST MOMENTUM SHOULD REMAIN ALOFT. WITH WARMER LOW-LVL AIR
MOVING IN AND INCREASING DEWPTS AND CLOUD COVER...MIN TEMPS
OVERNIGHT WILL BE SEVERAL DEGREES WARMER THAN LAST NIGHT...MAINLY IN
THE MID 30S TO NEAR 40.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
A FAST MOVING COLD FRONT WILL CROSS THE AREA WEST TO EAST SUNDAY
MORNING. THERE IS SOME LOW-LVL COLD ADVCTN BEHIND THE FRONT...HWVR
MAX TEMPS TOMORROW AFTN ARE EXPECTED TO BE NEAR TODAY'S VALUES...OR
HIGHER S/E OF PHL. MAIN ISSUE WILL BE THE WINDS AS 850MB FLOW IS
FCST TO REACH 45-50 KT AND WLY SFC WINDS WILL LIKELY GUST 25 TO 35
MPH IN THE AFTERNOON AS MOMENTUM MIXES DOWN. SOME STCU IS POSSIBLE
ESPECIALLY N/W OF PHL BUT THERE SHOULD GENERALLY BE MORE SUN THAN
CLOUDS. COLD ADVECTION WINDS OVER THE GRTLKS WILL PICK UP MOISTURE
AND A LITTLE BIT MAY BE DEPOSITED AS SPRINKLES/FLURRIES OVER THE
HIGHER TERRAIN OF NW NJ AND ADJ PA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
AT OR BELOW WITH THE EMPHASIS ON BELOW TEMPERATURES WITH GENERALLY
DRY WEATHER IS EXPECTED IN THE LONG TERM. THE WRF-NMMB INITIALIZATION
AT 500MB WAS BETTER THAN THE GFS WHILE AT 850MB AND 925MB THEY SPLIT
THE DIFFERENCE. THE GFS REMAINED TOWARD THE FAST END OF THE MODEL
SOLUTIONS, BUT BOTH IT AND THE ECMWF HAVE TRENDED FASTER WITH THE
INITIAL COLD FRONT FROM YESTERDAY'S 12Z RUN. FOR NOW WE ARE GOING
TO SPLIT THE TIMING DIFFERENCE. BEYOND THAT THERE CONTINUES TO BE
MODELING CONSENSUS THAT THE POSITIVE NAO/PROGRESSIVE FLOW
CYCLOGENESIS SHOULD BE TOO FAR SOUTHEAST TO AFFECT US.
ON SUNDAY NIGHT, THERE IS STILL NORTHWEST FLOW FROM THE GREAT
LAKES AND THE FORECAST SOUNDING INVERSION IS FAIRLY HIGH. WE ADDED
A MENTION OF SPRINKLES OR FLURRIES, ALTHOUGH A SNOW SHOWER WOULD NOT
BE OUT OF THE QUESTION GIVEN HOW COLD THE AIR MASS IS (AND HOW WARM
THE LAKES STILL ARE). FORECAST BOUNDARY LAYER TEMPS COUPLED WITH
A GRADIENT CONTINUING AT NIGHT SUPPORT BOTH THE CURRENT FCST MIN
TEMPS AND STAT GUIDANCE. NOT T00 MANY CHANGES OR A RADIATIONAL LOOK
TO MINS.
A DRY DAY ON MONDAY AS CLOUDS SHOULD START INCREASING PRECEDING THE
NEXT COLD FRONT. ITS POSSIBLE THAT PRECIPITATION MIGHT ARRIVE LATE
IN THE AFTERNOON FAR NORTHWEST, BUT CONFIDENCE REMAINS HIGHER FOR A
DRY DAY ELSEWHERE. GIVEN THE SOUTHWEST FLOW WE AND RECENT COLD MODEL
BIAS SIDED TOWARD THE HIGHER STAT GUIDANCE.
MONDAY NIGHT AND TUESDAY THE AS MUCH OF AN ARCTIC COLD FRONT AS ONE
CAN HAVE IN NOVEMBER WILL BE MOVING THROUGH. IN TERMS OF KINEMATICS
IT IS QUITE SUPPORTIVE OF PRECIPITATION AS OUR CWA IS FORECAST TO BE
IN THE ENTRANCE REGION OF THE 250MB JET AND HAVE STRONG DPVA AND
DECENT MID LEVEL QVEC CONVERGENCE, ESPECIALLY WELL STACKED BETWEEN
6Z AND 12Z. IN SPITE OF TIMING DIFFERENCES THE WRF-NMMB AND GFS JET
FORECAST TIMINGS ARE QUITE SIMILAR. THE BUG-A-BOO IS THAT THIS COLD
FRONT WILL NOT HAVE A PLETHORA OF MOISTURE TO LIFT. SO WHILE WE ARE
CONFIDENT ABOUT IT PRECIPITATING, IT MIGHT "TRACE OUT' IN SOME
LOCATIONS. PLUS WE ARE CROSSING FORECAST PERIODS FOR NOW. WE UPPED
POPS, BUT KEPT THEM AT CHANCE.
THERMALLY, THE GFS CHILLS US FAST WHILE THE ECMWF AND WRF-NMMB ARE
SLOWER. SREF MEASURABLE SNOW POPS REACHING 1 INCH ARE NEGLIGIBLE.
WE DID A TOP DOWN METHOD TO IRON THE DIFFERENCES AND WAS NOT MUCH
OF A CHANGE FROM THE PRESENT FORECAST. BEST CHANCE FOR MEASURABLE
SNOW WAS LIMITED TO THE HIGHER TERRAIN, BUT SEEING IT SNOW COULD
MAKE THROUGH THE I95 CORRIDOR BEFORE THE FRONT MOVES FARTHER TO THE
SOUTHEAST. THE FASTER GFS'S MOS IS WARMER FOR MINS ON MONDAY NIGHT
WHILE THE SLOWER WRF-NMM'S NAM MOS IS COOLER FOR MINS. WE HAVE OPTED
TO SPLIT THE DIFFERENCE AS NEITHER MODEL'S STAT GUIDANCE SEEMS TO
AGREE WITH THE PARENT'S MODEL TIMING. IT IS POSSIBLE ON TUESDAY IF
THE FRONT SLOWS ENOUGH THAT TEMPS COULD FALL OR JUST HOLD DURING
THE DAY. WE EDGED THEM SLIGHTLY LOWER GIVEN THE STG CAA. THE
DOWNSLOPING WILL COMPENSATE FOR THE CAA SOMEWHAT.
GIVEN ITS NOW THREE CONSECUTIVE DRY RUNS FOR THE ECMWF AND ALL OTHER
MODELS HAVE REMAINED DRY, WE HAVE REMOVED MENTION OF PRECIPITATION
ASSOCIATED WITH THE CYCLOGEN OFF THE SOUTHEAST COAST. CLOSER TO
HOME THE FLOW FROM LAKE ONTARIO MIGHT BYPASS OUR CWA. ITS CLOSE, BUT
FOR NOW WE HAVE NO LAKE EFFECT PCPN REACHING US. WINDS ON TUESDAY
NIGHT WILL KEEP TEMPERATURES FOR REALLY FREE FALLING, REGARDLESS
PLENTY OF 20S. A CHILLY DAY IS IN STORE FOR WEDNESDAY WITH WINDS
AT LEAST DIMINISHING AS WE MOVE ALONG. THE THERMAL TROF IS EXPECTED
TO BE EAST OF OUR CWA BY SUNSET.
AFTER A FROSTY NIGHT (WITH PROBABLY A LARGER URBAN/RURAL AREA SPREAD
IN MINS THAN WE ARE SHOWING), A TEMPERATURE RECOVERY SHOULD CONTINUE
ON THURSDAY. WE WENT BELOW STAT GUIDANCE IN OUTLYING AREAS FOR THE
MINS AND TOWARD THE HIGHER END ON THURSDAY BECAUSE OF THE RECENT DRY
WEATHER AND SLIGHTLY FASTER TIMING.
FRIDAY AND SATURDAY... OVERALL QUIET AND DRY CONDITIONS EXPECTED
WITH HIGH PRESSURE APPROACHING FROM THE WEST ON FRIDAY AND THEN
MOVING INTO THE REGION SATURDAY. TEMPERATURES SHOULD RETURN TO MORE
SEASONABLE LEVELS WITH A WEST TO SOUTHWEST FLOW IN PLACE. WITH
CLEAR SKIES AND LIGHT WINDS WENT COOLER THAN THE MEX/WPC GUIDANCE
ACROSS THE REGION FOR LOW TEMPERATURES. TAKING INTO ACCOUNT 850 MB
TEMPS NEAR 4 C SHOULD ALLOW FOR HIGH TEMPERATURES IN THE 50'S ACROSS
MOST OF THE REGION WENT AT OR JUST ABOVE MODELED TWO METER
TEMPERATURES AND MEX GUIDANCE FOR HIGHS EACH DAY.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS ARE EXPECTED THROUGH THE TAF FCST PERIOD. SOME HI-/MID-LVL
CLOUDS ARE LIKELY OVER NIGHT ASSOCD WITH WARM ADVECTION AND WITH A
COLD FRONT PASSAGE TOMORROW MORNING. THE MAIN ISSUE WILL BE THE
WINDS TOMORROW. WINDS TONIGHT WILL CONTINUE SW GENLY LESS THAN 1O
KT. WINDS WILL PICK UP SUNDAY MORNING AS THE COLD FRONT SHOULD MOVE
THROUGH AROUND 12Z. W TO WNW WINDS WILL BECOME GUSTY 25 TO 30 KT BY
MIDDAY AND THROUGH THE AFTN. GUSTS SHOULD BEGIN TO DIMINISH BE LATE
AFTN.
OUTLOOK...
SUNDAY NIGHT THROUGH MONDAY...VFR CONDITIONS EXPECTED.
MONDAY NIGHT THROUGH TUESDAY...PREDOMINATELY VFR. SOME MVFR
CONDITIONS POSSIBLE IN SNOW SHOWERS MAINLY NORTHWEST.
NW WINDS GUSTING 20 TO 30 KT ARE POSSIBLE BEHIND THE FRONT.
TUESDAY NIGHT AND WEDNESDAY...VFR CONDITIONS EXPECTED.
CONTINUING GUSTY NORTHWEST WINDS POSSIBLE INTO WEDNESDAY.
WEDNESDAY NIGHT AND THURSDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
WINDS AND SEAS ARE QUITE LIGHT AS OF THIS AFTERNOON...BUT WILL BE
INCREASING THROUGH TONIGHT AND SUNDAY. A SCA CONTS IN EFFECT FOR ALL
FCST WATERS THROUGH SUNDAY MORNNG...AND A GALE WARNING HAS BEEN
ISSUED FOR ATLANTIC COASTAL WATERS STARTING NOON SUNDAY. WINDS WILL
BE INCREASING ABOVE THE SFC TONIGHT BUT TEMPS ARE ALSO INCREASIN IN
LOW-LVL WARM ADVCTN...HENCE MOMENTUM TRANSFER TO THE SFC WILL BE
SMWHT LIMITED. HWVR BY TOMORROW AFTN THERE WILL BE BETTER MIXING
BEHIND THE FRONT AND GALE FORCE GUSTS IN NW FLOW ARE LIKELY TO
DEVELOP. CONDS MAY BE MARGINAL FOR GALES IN THE WATERS OFF DELAWARE
BUT CONFIDENCE IS HIGH FARTHER N OFF NJ. STRONG SMALL CRAFT ADVISORY
CONDS ARE EXPECTED OVER DELAWARE BAY.
OUTLOOK...
SUNDAY NIGHT INTO MONDAY...GALES ARE EXPECTED ON THE OCEAN AND
SMALL CRAFT ADVISORY CONDITIONS ON THE BAY FOR SUNDAY NIGHT.
THIS SHOULD ALL BECOME SUB SMALL CRAFT ADVISORY BY MONDAY DAY
AS THE HIGH PRESSURE SYSTEM NEARS. THIS WILL HAPPEN SOONER
IN THE BAY AND THE SOUTHERN OCEAN WATERS.
MONDAY NIGHT...A CHANCE FOR SMALL CRAFT ADVISORY CONDITIONS
ON THE OCEAN IN THE SOUTHWEST FLOW PRECEDING THE COLD FRONT.
TUESDAY THROUGH WEDNESDAY...THE MOST LIKELY SCENARIO IN THE
NORTHWEST FLOW BEHIND THE COLD FRONT IS FOR SMALL CRAFT
ADVISORY CONDITIONS TO OCCUR. THE AIR MASS IS QUITE COLD, SO
WE WILL MIX QUITE EFFICIENTLY AND WILL HAVE TO WATCH OUT FOR
POSSIBLE GALES.
WEDNESDAY NIGHT AND THURSDAY...BOTH WINDS AND SEAS DROPPING
BELOW SMALL CRAFT ADVISORY CRITERIA, HIGHER CONFIDENCE ABOUT
THURSDAY BEING BELOW CRITERIA THAN WEDNESDAY NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO NOON EST SUNDAY
FOR ANZ450>455.
GALE WARNING FROM NOON SUNDAY TO 1 AM EST MONDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM EST MONDAY
FOR ANZ430-431.
&&
SYNOPSIS...GIGI
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...GAINES/GIGI
AVIATION...AMC/GIGI
MARINE...AMC/GIGIHazardous weather outlook, Nov 9, 3:58 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EST SAT NOV 9 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-102100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 358 PM EST SAT NOV 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-102100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EST SAT NOV 9 2013 ...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-102100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 358 PM EST SAT NOV 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE GUSTS ARE POSSIBLE ON SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 3:19 AM EST | Gale Watch | PHI | 13 hr | |
| Nov 9, 3:19 AM EST | Small Craft Advisory | PHI | 52 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.